# SDR DALA2016080405762

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 51,234 hours, 6,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN ROW 11-21HJ INOPERATIVE, EPSU 16WL.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
